IEEE - Institute of Electrical and Electronics Engineers, Inc. - 2-D periodic leaky-wave Antennas-part II: slot design

Author(s): Tianxia Zhao ; D.R. Jackson ; J.T. Williams
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 2005
Volume: 53
Page(s): 3,515 - 3,524
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/TAP.2005.858580
Regular:

The far-field radiation patterns of a two-dimensional (2-D) periodic slot leaky-wave antenna (LWA) are studied. The antenna consists of a two-dimensional periodic array of slots in a conducting... View More

Advertisement